Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Complete intersection manifolds with extremal Euler-Poincaré characteristics


Authors: Bang-yen Chen and Koichi Ogiue
Journal: Proc. Amer. Math. Soc. 50 (1975), 121-126
MSC: Primary 14M10; Secondary 57D20
MathSciNet review: 0404275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Studies on $ n$-dimensional complete intersection manifolds with Euler-Poincaré characteristic $ n + 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10, 57D20

Retrieve articles in all journals with MSC: 14M10, 57D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0404275-X
PII: S 0002-9939(1975)0404275-X
Keywords: Euler-Poincaré characteristic, complete intersection manifold, complex projective space
Article copyright: © Copyright 1975 American Mathematical Society